Academic Journals Database
Disseminating quality controlled scientific knowledge

Linear Subspaces of Solutions Applied to Hirota Bilinear Equation

ADD TO MY LIST
 
Author(s): M. Y. Adamu | E. Suleiman

Journal: Aceh International Journal of Science and Technology
ISSN 2088-9860

Volume: 1;
Issue: 2;
Start page: 40;
Date: 2012;
Original page

Keywords: Hirota bilinear form | solton solution | N-wave solution | linear subspaces

ABSTRACT
Linear subspace of solution is applied to Boussinesq and Kadomtseve-Petviashvili (KP) equations using Hirota bilinear transformation. A sufficient and necessary condition for the existence of linear subspaces of exponential travelling wave solutions to Hirota bilinear equations is applied to show that multivariate polynomials whose zeros form a vector space can generate the desire Hirota bilinear equations with given linear subspaces of solutions and formulate such multivariate polynomials by using multivariate polynomials which have one and only one zero
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona